# SDR 20000516SH007

- Difficulty date: April 17, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N404CE
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258293
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Part number: DHS1432
- Condition: Sheared
- Location: Lt/Rt Wing
- Part time: 2,181 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  MAINTENANCE TO REPAIR FUEL LEAKS, FIVE STRUCTURAL BOLTS THAT ATTACH THE UPPER WING SKIN TO BEAMS NR 1 AND NR 3 WERE FOUND SHEARED.  TWO RT WING BEAM NR 1 BOLTS ALSO SHEARED.  THIRTY-TWO WING PLANK TO LT AND RT  WING BEAM BOLTS WERE REPLACED A PRECAUTIONARY MEASURE.  MANUFACTURERS'''' TESTING OF THE FAILED BOLTS REVEALED THEM TO BE DEFECTIVE.  SUBMITTER STATED FOUR MONTHS HAVE ELAPSED SINCE DISCOVERY OF THE BOLT FAILURE AND NO SERVICE BULLETIN HAS BEEN ISSUED CONCERNING THIS PROBLEM.   (X)
